# SDR ACE0425021

- Difficulty date: April 26, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N1566C
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Engine: Pwa PT6A60A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Part number: RA5326
- Condition: Leaking
- Location: Fuel Pump
- Component: Fuel Pump, Learsiegler, RG37060A
- Component part number: 1143890425
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON THE RAMP, THE PILOT REPORTED FUEL LEAKING FROM THE INBOARD NR 1 ENGINE DRAIN LINE.  MAINTENANCE DISCOVERED THE LOW PRESSURE FUEL PUMP WAS REPLACED.  DISASSEMBLY OF THE PUMP REVEALED THAT THE DIAPHRAGM IN THE PRESSURE ADJUSTING VALVE HAD A HOLE IN IT.  FURTHER INSPECTION DETERMINED THAT THE PN RA531 DIAPHRAGM CONTROL PLATE, THAT CONTACTS THE DIAPHRAGM, DID NOT CONFORM TO THE LEAR SIEGLER/ ROMEC PLATE DESIGN DRAWING FOR FINAL FINISH OF THE OUTER CIRCUMFERENCE OF THE PLATE.  SHARP EDGES THAT REMAIN ON THIS PLATE HAVE THE CAPACITY TO CAUSE A HIGH RATE OF WEAR ON THE RUBBER DIAPHRAGM, CAUSING EARLY FAILURE OF THE DIAPHRAGM AND RESULTING IN FUEL LEAKAGE.
